MathSciNet Relay Station
MathSciNet bibliographic data
MR2177040 (2006j:14051) 14J29 (14J10)
Polizzi, Francesco Surfaces of general type with $p\sb g=q=1,\ K\sp 2=8$ and bicanonical map of degree 2. Trans. Amer. Math. Soc. 358 (2006), no. 2, 759–798 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement